loading... close

Tamoxifen and nipple discharge

Carla Xxhf Profile
Asked by

anonymous

Learning About Breast Cancer 2 months
Topics
 
  • Betti A Profile
    anonymous
    Survivor since 2013
    Have you asked your doctor(s) about it? Any changes to one's body should be checked.
    2 months Flag
    • Carla Xxhf Profile
      anonymous
      Learning About Breast Cancer

      Thank you for your reply. I have stage iv breast cancer and now suspected DCIS but I think the nipple discharge is actually due to Tamoxifen use, NOT a new cancer. Can't find any information on a situation similar to mine anywhere.

      2 months Flag
    • Betti A Profile
      anonymous
      Survivor since 2013

      Do you have any handouts from either your clinic or pharmacy regarding Tamoxifen and its side effects? I'd still check with your team and your concerns.

      2 months Flag
    • Carla Xxhf Profile
      anonymous
      Learning About Breast Cancer

      Yes, I'm being closely monitored.

      Thank you.

      2 months Flag

Educational Video

Personal Story

  • No related Story

Related Topics

    There are no topics for this question

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word